Alert archive / Hawaii / Flash Flood Warnings in 2015
Flash Flood Warning 38, NWS Honolulu, HI
NWS Honolulu, HI issued this flash flood warning at Sep 4, 2015, 5:32 PM HST for Kauai County, Hawaii. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2015, 5:32 PM HST (03:32 UTC)
- Expired
- Sep 4, 2015, 10:30 PM HST
- In force
- 5 hr
- Issued by
- NWS Honolulu, HI
- Area
- Storm-based polygon
- Flood severity
- None
County Kauai County, HI
The radar
The South Kauai radar (PHKI), 29 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 6:44 PM HST | FLASH FLOOD | Wainiha, HI | KAUAI CIVIL DEFENSE REPORTED THE FOLLOWING -- KUHIO HIGHWAY AT HANALEI BRIDGE IS CLOSED DUE TO WATER ON ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 72 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lihue, (PHLI), launched 00:00Z, 3.5 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 691 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
302 WGHW50 PHFO 050332 FFWHFO HIC007-050630- /O.NEW.PHFO.FF.W.0038.150905T0332Z-150905T0630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HONOLULU HI 532 PM HST FRI SEP 4 2015 THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A * FLASH FLOOD WARNING FOR... THE ISLAND OF KAUAI IN KAUAI COUNTY * UNTIL 830 PM HST * AT 524 PM HST...RADAR SHOWED HEAVY RAIN 6 MILES WEST OF KAPAA...OR ABOUT 12 MILES NORTHWEST OF LIHUE. THE AREA OF HEAVY RAIN WAS NEARLY STATIONARY. RADAR ESTIMATED RAINFALL RATES WERE UP TO 3 INCHES PER HOUR...AND THE GAGE ON THE HANALEI RIVER SHOWED A RAPID RISE THAT WOULD PRODUCE FLASH FLOODING ALONG KUHIO HIGHWAY BEFORE 6 PM HST. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAENA...WAINIHA...NA PALI STATE PARK...MOLOAA...KALALAU VALLEY... PRINCEVILLE...KILAUEA...HANALEI AND ANAHOLA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW. DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT. TURN AROUND...DON/T DROWN. && THIS FLASH FLOOD WARNING REPLACES THE FLOOD ADVISORY THAT WAS IN EFFECT FOR THE ISLAND OF KAUAI IN KAUAI COUNTY. THIS WARNING MAY NEED TO BE EXTENDED BEYOND 830 PM HST IF FLASH FLOODING PERSISTS. LAT...LON 2225 15971 2225 15927 2199 15928 2202 15960 $$ BRAVENDER
3 follow-up statements
082 WGHW70 PHFO 050456 FFSHFO FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HONOLULU HI 656 PM HST FRI SEP 4 2015 HIC007-050630- /O.CON.PHFO.FF.W.0038.000000T0000Z-150905T0630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KAUAI HI- 656 PM HST FRI SEP 4 2015 ...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF KAUAI IN KAUAI COUNTY UNTIL 830 PM HST... LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAENA... WAINIHA...NA PALI STATE PARK...MOLOAA...KALALAU VALLEY... PRINCEVILLE...KILAUEA...HANALEI AND ANAHOLA. RADARS SHOW HEAVY RAIN SUBSIDING BUT RUNOFF CONTINUES. KAUAI EMERGENCY MANAGEMENT OFFICIALS REPORT KUHIO HIGHWAY HAS BEEN CLOSED NEAR HANALEI BRIDGE AND RAIN GAGES SHOW THE WAILUA RIVER NEAR FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW. DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT. TURN AROUND...DON/T DROWN. && THIS WARNING MAY NEED TO BE EXTENDED BEYOND 830 PM HST IF FLASH FLOODING PERSISTS. LAT...LON 2225 15971 2225 15927 2199 15928 2202 15960 $$ DONALDSON
204 WGHW50 PHFO 050625 FFWHFO HIC007-050830- /O.EXT.PHFO.FF.W.0038.000000T0000Z-150905T0830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HONOLULU HI 825 PM HST FRI SEP 4 2015 THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE * FLASH FLOOD WARNING FOR... THE ISLAND OF KAUAI IN KAUAI COUNTY * UNTIL 1030 PM HST * AT 812 PM HST...RADARS SHOWED SHOWERS CONTINUING OVER CENTRAL AND SOUTHWEST KAUAI. THE HEAVIEST RAIN HAS ENDED FOR NOW...BUT KAUAI EMERGENCY OFFICIALS REPORT KUHIO HIGHWAY REMAINS CLOSED NEAR THE HANALEI BRIDGE. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAENA...WAINIHA...NA PALI STATE PARK...MOLOAA...KALALAU VALLEY... PRINCEVILLE...KILAUEA AND ANAHOLA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW. DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT. TURN AROUND...DON/T DROWN. && THIS WARNING MAY NEED TO BE EXTENDED BEYOND 1030 PM HST IF FLASH FLOODING PERSISTS. LAT...LON 2225 15971 2225 15927 2199 15928 2202 15960 $$ DONALDSON
788 WGHW70 PHFO 050829 FFSHFO FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HONOLULU HI 1029 PM HST FRI SEP 4 2015 HIC007-050833- /O.EXP.PHFO.FF.W.0038.000000T0000Z-150905T0830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KAUAI HI- 1029 PM HST FRI SEP 4 2015 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR THE ISLAND OF KAUAI IN KAUAI COUNTY... WEATHER RADAR AND RAIN GAGES SHOW THAT THE HEAVY RAINS HAVE SUBSIDED FOR NOW. RUNOFF IS STILL OCCURRING AND STREAMS WILL REMAIN HIGH FOR SEVERAL HOURS. KAUAI COUNTY EMERGENCY OFFICIALS REPORT THE KUHIO HIGHWAY REMAINS CLOSED NEAR THE HANALEI BRIDGE...BUT THE WATER IS GRADUALLY RECEDING. A FLASH FLOOD WATCH FOR KAUAI COUNTY AND OAHU REMAINS IN EFFECT THROUGH SATURDAY EVENING. A FLASH FLOOD WATCH FOR THE BIG ISLAND OF HAWAII WILL EXPIRE AT MIDNIGHT TONIGHT. LAT...LON 2225 15971 2225 15927 2199 15928 2202 15960 $$ DONALDSON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this flash flood warning went out at Sep 4, 4:00 PM HST, 1 hour 32 minutes earlier.
Area forecast discussion, Sep 4, 4:00 PM HST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 400 PM HST FRI SEP 4 2015 .SYNOPSIS... A HUMID AND UNSTABLE AIR MASS WILL SUPPORT SPOTTY...BUT LOCALLY VERY HEAVY...SHOWERS AND THUNDERSTORMS THROUGH SATURDAY. WEAK TRADE WINDS AND SOMEWHAT MORE STABLE CONDITIONS WILL SPREAD FROM THE EAST THIS WEEKEND...THOUGH THE WEATHER WILL REMAIN HOTTER AND MORE HUMID THAN USUAL. PREVAILING WINDS WILL WEAKEN EARLY NEXT WEEK...LEADING TO STAGNANT CONDITIONS AND INCREASED AFTERNOON SHOWERS AGAIN. && .DISCUSSION... WATER VAPOR IMAGERY SHOWS AN UPPER LEVEL TROUGH NEAR KAUAI/OAHU... WITH SHORTWAVE TROUGH ABOUT 400 MILES SOUTH-SOUTHWEST OF KAUAI. AN UPPER LEVEL RIDGE IS LOCATED EAST OF THE BIG ISLAND. TROPICAL STORM IGNACIO IS FAR TO THE NORTH-NORTHWEST OF THE STATE...AND HURRICANE JIMENA IS FAR TO THE EAST. ELSEWHERE AT THE SURFACE...A TROUGH IS LOCATED JUST WEST OF KAUAI. HIGH PRESSURE IS LOCATED FAR NORTH NORTHEAST OF THE STATE...WITH A RIDGE EXTENDING BACK ACROSS THE ISLANDS. THE 00Z LIHUE SOUNDING SHOWS AN UNSTABLE PROFILE WITH AN UNMODIFIED MIXED-LAYER CAPE OVER 1100 J/KG. THE 00Z HILO SOUNDING IS SOMEWHAT DRIER AND MORE STABLE...WITH A PRECIPITABLE WATER OF 1.54 INCHES VS 1.89 INCHES AT LIHUE...AND A WEAK INVERSION 6KFT. EARLY MORNING MIMIC TOTAL PRECIPITABLE WATER IMAGERY IS STILL ON THE HIGH SIDE COMPARED TO THE RAOBS...BUT SHOWS QUALITATIVELY DRIER AIR BETWEEN THE BIG ISLAND AND ABOUT 152W. AFTERNOON CONVECTION CONTINUES ACROSS A NUMBER OF LEEWARD LOCATIONS. THIS ACTIVITY WILL DIMINISH WITH SUNSET...BUT HAS CAUSED FLOODING PROBLEMS ON OAHU AND BIG ISLAND THIS AFTERNOON. A COUPLE RAIN GAGES ON OAHU MEASURED RAINFALL RATES AROUND 1 INCH IN 15 MINUTES...A SIGN OF THE UNSTABLE AND TROPICAL NATURE OF THE AIRMASS OVER THE STATE. INSTABILITY IS GREATEST ACROSS THE WESTERN HALF OF THE STATE...CLOSER TO THE UPPER LEVEL SUPPORT AND GREATER MOISTURE POOLED ALONG THE SURFACE TROUGH. A PIECE OF ENERGY SOUTH-SOUTHWEST OF THE STATE MAY SWING UP THE TROUGH...AND HELP TO ENHANCE CONVECTION OVER THE ISLANDS ONCE AGAIN ON SATURDAY. THE GREATEST MOISTURE...CONVERGENCE...AND INSTABILITY WILL BE ACROSS THE WESTERN ISLANDS...AND WE HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH SATURDAY FOR NIIHAU/KAUAI/OAHU. CONDITIONS LOOK MORE SLIGHTLY STABLE TO THE EAST...THOUGH ISOLATED HEAVY RAIN OR EVEN A RUMBLE OF THUNDER IS STILL POSSIBLE...ESPECIALLY DURING THE AFTERNOON ACROSS INTERIOR BIG ISLAND/LEEWARD HALEAKALA. HOWEVER...THE LARGE SCALE FORCE FROM THE SHORTWAVE TROUGH AND THE ABUNDANT MOISTURE FOCUSED FROM OAHU WESTWARD IS THE MAIN REASON FOR NOT EXTENDING THE WATCH FOR MAUI COUNTY OR THE BIG ISLAND. THE GFS AND ECMWF SHOW THE UPPER LEVEL TROUGH NORTHWEST OF THE STATE EVOLVING INTO A CUTOFF LOW OVER THE WEEKEND. THIS LOW WILL EVENTUALLY SHIFT WESTWARD EARLY NEXT WEEK...BUT THE LOWER HEIGHTS AND INVERTED SURFACE TROUGH JUST WEST OF THE STATE WILL REMAIN NEARBY FOR MUCH OF THE WEEKEND. FORECAST SOUNDINGS AND CROSS SECTIONS SHOW LITTLE CHANGE IN THE ATMOSPHERE OVER THE ISLANDS OVER THE NEXT COUPLE DAYS...WITH DEEP SATURATION OVER THE WESTERN HALF OF THE STATE AND DRIER MID-LEVELS AND WEAK INVERSIONS OVER THE EAST. IT IS NOT UNTIL EARLY NEXT WEEK THAT THE LOW SHIFTS WEST...ALLOWING HEIGHTS TO REBUILD OVER THE STATE AND BRINGING IN A SURGE OF DRIER AIR. WINDS WILL STILL BE RELATIVELY LIGHT OVER THE ISLANDS...WITH A SURFACE RIDGE NEARLY STATIONARY OVER US. LOW-LEVEL FLOW WILL BE GENERALLY EASTERLY OR NORTHEASTERLY NEAR THE BIG ISLAND AND SOUTHEASTERLY NEAR KAUAI. THE WEAK BACKGROUND FLOW WILL STILL ALLOW FOR LOCALIZED ONSHORE SEA BREEZES...WITH CONVERGENCE AND AFTERNOON CLOUDS/SHOWERS FOCUSED ACROSS INTERIOR AND LEEWARD SECTIONS. PARTIAL CLEARING IS EXPECTED AT NIGHT...BUT THE WEAK BACKGROUND FLOW SHOULD BE STRONG ENOUGH TO KEEP SOME CLOUDS IN PLACE ACROSS WINDWARD SECTIONS. HURRICANE JIMENA IS EXPECTED TO TRACK NORTH-NORTHWEST FOR THE NEXT COUPLE DAYS...THEN TAKE A TURN WESTWARD BY THE END OF THE FORECAST PERIOD. SEE THE BULLETINS FROM THE CENTRAL PACIFIC HURRICANE CENTER FOR THE LATEST DETAILS. INTO OUR EXTENDED PERIOD...JIMENA /OR THE REMNANTS OF JIMENA/ WILL LIKELY CONTINUE WESTWARD AS IT WEAKENS. GFS ENSEMBLE MEMBERS SHOW A WIDE SPREAD IN TRACK...WHETHER IT HEADS NORTHWESTERLY OR SOUTHWESTERLY. A TRACK OF THE SYSTEM NORTH OF THE ISLANDS WOULD CUT OF THE WINDS AGAIN...AND BRING ANOTHER SURGE OF MOISTURE ACROSS US. IF IT TRACKS CLOSER TO THE ISLANDS WE COULD SEE MORE SIGNIFICANT IMPACTS...SO RESIDENTS SHOULD STAY UP TO DATE WITH THE FORECAST FOR NEXT WEEK. && .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS OVER THE ISLANDS ARE LIKELY TO DISSIPATE AROUND 04Z THIS EVENING. AIRMET SIERRA FOR MTN OBSC AND ZULU FOR LIGHT ICING WILL LIKELY BE CANCELLED AT THAT TIME WITH VFR COND AND LIGHT WINDS PREVAILING TONIGHT AND SATURDAY MORNING. THERE IS THE POSSIBILITY OF MORE MTN OBSC...PARTICULARLY FOR THE WESTERN ISLANDS OF KAUAI AND OAHU ON SATURDAY AFTERNOON AS CLOUDS AND SHOWERS BUILD OVER BOTH ISLANDS. && .MARINE... INCOMING EAST SWELL FROM HURRICANE JIMENA CONTINUED TO REQUIRE A HIGH SURF WARNING FOR EAST-FACING SHORES OF MOST ISLANDS. EAST-SHORE SURF WILL REMAIN NEAR WARNING LEVELS THROUGH THE WEEKEND...AND LIKELY INTO EARLY NEXT WEEK. A LONG-PERIOD SWELL FROM THE SOUTH-SOUTHWEST WILL PRODUCE ADVISORY-LEVEL SURF ALONG SOUTH-FACING SHORES THIS WEEKEND. PLEASE REFER TO THE LATEST COLLABORATIVE NEARSHORE SWELL AND WIND FORECAST /SRDHFO/ FOR MORE DETAILS ON THE SWELLS. && .HFO WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR NIIHAU-KAUAI- OAHU. HIGH SURF WARNING UNTIL 6 PM HST SATURDAY FOR EAST FACING SHORES OF KAUAI...OAHU...MOLOKAI...MAUI...AND BIG ISLAND. HIGH SURF ADVISORY UNTIL 6 PM HST SATURDAY FOR SOUTH FACING SHORES OF NIIHAU...KAUAI...OAHU...MOLOKAI...LANAI...KAHOOLAWE...MAUI...AND BIG ISLAND. && DISCUSSION/MARINE...BRAVENDER AVIATION...FOSTER
In the hours before
Local storm report, Sep 4, 3:58 PM HST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
358 PM HST FRI SEP 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
HFOLocal storm report, Sep 4, 3:59 PM HST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
359 PM HST FRI SEP 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM FLASH FLOOD KAILUA-KONA 19.64N 155.99W
09/04/2015 HAWAII HI EMERGENCY MNGR
HAWAII CIVIL DEFENSE REPORTED THE FOLLOWING -- HUALALAI
ROAD UPHILL/MAKAI OF QUEEN KAAHUMANU HIGHWAY IS CLOSED
DUE TO FLOODING.
0337 PM FLASH FLOOD KEOKEA 20.71N 156.36W
09/04/2015 MAUI HI EMERGENCY MNGR
HAWAII CIVIL DEFENSE REPORTED THE FOLLOWING -- HIGHWAY 11
AT MILE MARKER 103 CLOSED BOTH DIRECTIONS DUE TO
FLOODING.
&&
HFOLocal storm report, Sep 4, 3:59 PM HST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
359 PM HST FRI SEP 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM FLASH FLOOD KAILUA-KONA 19.64N 155.99W
09/04/2015 HAWAII HI EMERGENCY MNGR
HAWAII CIVIL DEFENSE REPORTED THE FOLLOWING -- HUALALAI
ROAD AT THE INTERSECTION OF GUAVA LANE IS CLOSED
DUE TO HEAVY PONDING.
0337 PM FLASH FLOOD KEOKEA 20.71N 156.36W
09/04/2015 MAUI HI EMERGENCY MNGR
HAWAII CIVIL DEFENSE REPORTED THE FOLLOWING -- HIGHWAY 11
AT MILE MARKER 103 CLOSED BOTH DIRECTIONS DUE TO
HEAVY PONDING.
&&
HFOLocal storm report, Sep 4, 4:37 PM HST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
437 PM HST FRI SEP 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM FLASH FLOOD KAILUA-KONA 19.64N 155.99W
09/04/2015 HAWAII HI LAW ENFORCEMENT
HPD REPORTED THE FOLLOWING -- ONI ONI STREET IS FLOODING
AND OFFICERS EN ROUTE TO CLOSE IT.
0426 PM FLASH FLOOD HOLUALOA 19.63N 155.95W
09/04/2015 HAWAII HI LAW ENFORCEMENT
HPD REPORTED THE FOLLOWING -- KUAKINI HIGHWAY IS FLOODING
AND OFFICERS EN ROUTE TO CLOSE IT.
&&
HFOThe office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 3:06 PM HST | Flash Flood Warning | HFO | Hawaii | 6 hr |
| Sep 4, 4:47 PM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Sep 5, 12:03 AM HST | Flash Flood Watch | HFO | Honolulu, Kauai | 40 hr |
| Sep 5, 3:22 AM HST | Small Craft Advisory | HFO | 54 hr | |
| Sep 5, 11:33 AM HST | Areal Flood Advisory | HFO | Kauai | 3 hr |
Nearby
Flash Flood Warnings in Hawaii, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.